Weak Forms of Ï‰-open Sets and Decompositions of Continuity
Keywords:b-open, w-open, pre-w-open, b-w-open, decomposition continuity
AbstractIn this paper, we introduce some generalizations of w-open sets and investigate some properties of the sets. Moreover,we use them to obtain decompositions of continuity.
How to Cite
Noiri, T., Al-omari, A. A., & Noorani, salmi. (2009). Weak Forms of Ï‰-open Sets and Decompositions of Continuity. European Journal of Pure and Applied Mathematics, 2(1), 73–84. Retrieved from https://www.ejpam.com/index.php/ejpam/article/view/164
Upon acceptance of an article by the journal, the author(s) accept(s) the transfer of copyright of the article to European Journal of Pure and Applied Mathematics.
European Journal of Pure and Applied Mathematics will be Copyright Holder.